# SDR CA060516004

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 12,386 hours
- Engine: Cont IO520D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Stabilizer
- Component: Horizontal Stab, Cessna, 12320008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MOVEMENT FOUND AT AFT LT HINGE ASSY, INSIDE REINFORCEMENT P/N 0732106-1, ALSO FOUND CRACKED.
